Previous |  Up |  Next


Title: Maďarský matematik rozřešil kvadraturu kruhu (Czech)
Title: Hungarian mathematician squares the circle (English)
Author: Cipra, Barry A.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 35
Issue: 6
Year: 1990
Pages: 337-339
Category: math
MSC: 01A20
MSC: 01A60
MSC: 28-03
MSC: 51-03
Note: Ze SIAM NEWS 22 (1989), č. 5, s. 19, přeložil I. Netuka. (Czech)
Note: From SIAM NEWS 22 (1989), No. 5, p.19, translated by I. Netuka. (English)
Date available: 2010-12-10T02:02:29Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_35-1990-6_4.pdf 522.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo